# SDR VTZA95123

- Difficulty date: April 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41015
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Select Switch
- Part number: TY175802A
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ORF/IAD - FLT 6344 - DURING TAKEOFF AT 1520 HOURS ON 4-9-95. ABORTED TAKEOFF DUE TO THE TAKEOFF CONFIGURATION WARNING SOUNDING.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  ALL ITEMS WERE CONFIRMED TO BE IN PROPER POSITION AND TAKEOFF WAS ATTEMPTED WITHOUT FURTHER INCIDENT.  WHEN AIRCRAFT ARRIVED IN IAD, MAINTENANCE CLEANED THE FLAP SELECTOR SWITCH.  OPS CHECKS GOOD.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
